A remark on the set of arbitrage-free prices in a multi-period model

Abhishek Ranjan

    Research output: Contribution to journalJournal articleResearchpeer-review

    221 Downloads (Pure)

    Abstract

    We study the convexity property of the set QF of arbitrage ‐ free prices of a multi
    ‐period financial structure F. The set of arbitrage‐free prices is shown to be a convex cone under conditions on the financial structure F that hold in particular for short ‐ lived assets. Furthermore, we provide examples of equivalent financial structures F and F1 such that QF  is a convex cone, but QF is neither convex nor a cone.
    Original languageEnglish
    JournalInternational Journal of Economic Theory
    Volume9
    Pages (from-to)35-43
    ISSN1742-7355
    Publication statusPublished - 2013

    Fingerprint Dive into the research topics of 'A remark on the set of arbitrage-free prices in a multi-period model'. Together they form a unique fingerprint.

    Cite this